Asymptotic properties of quadratic stochastic operators acting on the L1 space
2015 (English)In: Nonlinear Analysis, ISSN 0362-546X, E-ISSN 1873-5215, Vol. 114, 26-39 p.Article in journal (Refereed) Published
Quadratic stochastic operators can exhibit a wide variety of asymptotic behaviours andthese have been introduced and studied recently in the l1 space. It turns out that inprinciple most of the results can be carried over to the L1 space. However, due to topologicalproperties of this space one has to restrict in some situations to kernel quadratic stochasticoperators. In this article we study the uniform and strong asymptotic stability of quadratic stochastic operators acting on the L1 space in terms of convergence of the associated (linear)nonhomogeneous Markov chains.
Place, publisher, year, edition, pages
2015. Vol. 114, 26-39 p.
Quadratic stochastic operators, Nonhomogeneous Markov operators, Mixing nonlinear Markov process
Mathematical Analysis Probability Theory and Statistics
Research subject Mathematics
IdentifiersURN: urn:nbn:se:uu:diva-241868DOI: 10.1016/j.na.2014.10.032ISI: 000348041700004OAI: oai:DiVA.org:uu-241868DiVA: diva2:781821
Svenska institutet supported this work through their Östersjösamarbetet scholarship program.2015-01-192015-01-192015-03-09Bibliographically approved